# SDR RAIA00311280

- Difficulty date: November 4, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 7,088 hours, 6,583 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5316-PIT- BRAKE OVER TEMP ADVISORY NR 2 BRAKE.  MAINTENANCE DEFERRED PER MEL 32-40-01.  SUBSEQUENTLY CLEARING DMI BY REPAIRING WIRE HARNESS.
